MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS NEEDLES; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

ST PAUL DELTEC GRIPPER PLUS NEEDLES; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 21-2767-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event problem and evaluation codes: updated.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample nor photos were received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported per anvisa (b)(4) that when performing a cath puncture with a 0.9mm x 19mm gripper, obstruction was observed, with negative flow when salinizing with posiflush.Puncture performed without difficulties, with a centralized needle properly placed in the reservoir.No patient injury was reported.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16693754
Report Number3012307300-2023-03699
Device Sequence Number12244882
Product Code FPA
UDI-Device Identifier10610586025600
UDI-Public10610586025600
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model Number21-2767-24
Device Catalogue Number21-2767-24
Device Lot Number4076592
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown